MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. RISTTM; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. RISTTM; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number 106F-071-100
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
After radial access obtained, attempted to advance rist catheter into radial artery.Difficulty noted in advancing catheter, which was in an accessory radial artery.Attempted to withdraw catheter, at which time a distal fragment of the catheter broke off and was lodged in the accessory radial artery.Decision was made it would be more dangerous to attempt to retrieve the fragment (with risk of vessel rupture) rather to keep fragment in place.Successfully used benchmark guide catheter to finish treating aneurysm.Patient awoke with no new deficits or complications.

Brand Name
RISTTM
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC.
9775 toledo way
irvine CA 92618
MDR Report Key15191643
Report Number15191643
Device Sequence Number14946685
Product Code QJP
UDI-Device Identifier00763000541200
UDI-Public(01)00763000541200
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/20/2022
Report Date (Section F) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number106F-071-100
Device Lot Number19139-01
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight53 KG
Date Report Sent to FDA07/20/2022